# SDR 2007UALA00755

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 32,263 hours, 3,973 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL AT SEATS 2J, 4E (AFT) & 5E (AFT) ARE FAULTY.  REPLACED EEL AT THREE POSITIONS WITH NEW EMERGENCY LIGHT. EEL SYSTEM OP CHECKED NORMALLY.
